Open Access
2010/2011 Submultiplicativity of Norms for Spaces of Generalized BV-functions
Robert Kantrowitz
Author Affiliations +
Real Anal. Exchange 36(1): 169-176 (2010/2011).


The purpose of this article is to offer a couple of short arguments for results describing the interaction between the norm and pointwise products in certain spaces of functions of generalized bounded variation.


Download Citation

Robert Kantrowitz. "Submultiplicativity of Norms for Spaces of Generalized BV-functions." Real Anal. Exchange 36 (1) 169 - 176, 2010/2011.


Published: 2010/2011
First available in Project Euclid: 14 March 2011

zbMATH: 1251.26008
MathSciNet: MR3016410

Primary: 26A45
Secondary: 46J10

Keywords: Banach Algebra , Bounded variation

Rights: Copyright © 2010 Michigan State University Press

Vol.36 • No. 1 • 2010/2011
Back to Top